# SDR 2001UALA00574

- Difficulty date: April 24, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Aircraft time: 66,366 hours, 38,139 cycles
- Engine: Pwa JT8D15
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Part number: MR73364
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL FLOW INDICATION FOR ALL ENGINES WENT TO ZERO TWICE IN FLIGHT.  AIRCRAFT DIVERTED TO MCI.  *S/D*  THE CAUSE OF THE FUEL FLOW INDICATION TO READ ZERO IS THE FUEL FLOW POWER SUPPLY UNIT.  THERE IS ONLY ONE POWER SUPPLY UNIT FOR ALL THREE INDICATORS.  THE  FUEL FLOW POWER SUPPLY UNIT WAS REPLACED.
